I have been having some tinnitus issues for almost a year following an ear surgery. I have, for the past 2 months been taking an herbal supplement called SonarX containing feverfew, black cohosh, ginkgo, echinacea, bromelain, garlic, ginger, ginseng, mate, meadowseet, st.johns wort and valerian root (500mg, twice a day).
My question is, I've noticed that for the past month i have had very foamy, normal colored urine and am wondering could this be related to the supplement I have been taking, or should I be worried about kidney disease. Before taking this supplement (in November), I had full bloodwork and urine done including liver/kidney panels and everything was normal. I would like to continue taking this supplement as it helps my tinnitus. What should I do?? I am a 25 yr old male, healthy, although I do have hereditarily high cholesterol (220), and smoke and drink socially on weekends..
Foamy urine may be indicative of protein in the urine - which is normally a sign of kidney disease. The normal blood tests for kidney function is reassuring.
I would assume that the urine was already tested for protein. Another consideration would be to collect a 24-hr urine sample looking for proteinuria. Looking at the urine under a microscope to evaluate for any abnormal sediment can also be considered.
If the symptoms continue, you can discuss this with your personal physician.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.